# SDR IPXA2025040777721

- Difficulty date: March 21, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,451 hours, 21,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70544
- Part serial: A
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** STR- FOUND BENT FUSELAGE SKIN ABOVE RADOME RH HINGE. INSTALLED REPAIR DOUBLER AND REPAIR FILLER AT FUSELAGE SKIN ABOVE RADOME R/H IAW MD11 SRM 51-33-01 AND SRM 51-35-01 AND APPLIED TOP COAT IAW MD11 SRM 51-21-02 PROCESS B. / REMOVED PROTECTION EWIS ON FUSELAGE SKIN ABOVE RADOME IAW MD11 SRM 51-00-1. REVIEWED
